MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPECT PULMONARY; BRONCHOSCOPE (FLEXIBLE OR RIGID)

BOSTON SCIENTIFIC CORPORATION EXPECT PULMONARY; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number M00558220
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d2b: the remaining pro code (product code) is fcg; reported here as pro codes (product codes) exceeded the character limit for the designated field.Block e1: initial reporter facility name: (b)(6).Block g4: the remaining premarket/510(k) are k151895 and k163248; reported here as premarket/510(k) exceeded the character limit for the designated field.Block h6: imdrf device code a041001 captures the reportable event of punctured sheath.
 
Event or Problem Description
It was reported to boston scientific corporation that an expect pulmonary needle was used in the airway during an ultrasound bronchoscopy procedure on (b)(6) 2025.During the procedure, puncture needle could not cross the track of the sheath and came out from the side of the sheath.The procedure was completed using another expect pulmonary needle.There were no patient complications as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.

Brand Name
EXPECT PULMONARY
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22209332
Report Number3005099803-2025-02638
Device Sequence Number8158640
Product Code EOQ
UDI-Device Identifier08714729861409
UDI-Public(01)08714729861409(17)280114(10)35623374
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151315
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558220
Device Catalogue NumberM00558220
Device Lot Number0035623374
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Initial Report FDA Received Date06/16/2025
Date Device Manufactured01/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight72 KG